Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

SSRI cause facial flushing anyone??

(3 Posts)
Ceetee23 Tue 28-Mar-17 19:55:52

I'm 3 weeks into fluoxetine treatment for PND. Been getting infrequent red flushing on my cheeks, normally to do with heat like drinking a cup of tea or in a really hot room or hot bath. It's become more frequent the last few days, cheeks and nose feel stingy and skin dry and tight. I have a dry mouth too.

Anyone else have this and did it go away? I don't mind if it goes!!!

NanFlanders Thu 30-Mar-17 16:12:46

Funnily enough, I've just gone to the loo at work and noticed facial flushing - second day into treatment with venlafaxine.

stilllearnin Thu 30-Mar-17 16:18:25

Sertraline and 3.5 weeks in. It has got better except when I exercise and feel like my blood I boiling. But the sudden flushing from just sitting there appears to have died down.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now